MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE
Model Number 242012
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by affiliate via email that upon receiving the arthscp,4/175_30_jl/storz hub a spot was detected, it was cleaned with no success.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> according to the information provided, it was reported that at the moment of receiving optics and checking vision and state, a spot was seen behind the light, it was cleaned with gauze, but it persisted.The complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.The complaint device is not being returned, therefore unavailable for a physical evaluation.   since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [24304] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [24304] number, and no non-conformances were identified.

Brand Name
ARTHSCP,4/175_30_JL/STORZ HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9814163
Report Number1221934-2020-00810
Device Sequence Number2921837
Product Code HRX
UDI-Device Identifier10886705026210
UDI-Public10886705026210
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242012
Device Catalogue Number242012
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/07/2020
Patient Sequence Number1